# SDR USAA2009021690349

- Difficulty date: January 27, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465262
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6208839 - CRACK ON FUSELAGE FRAME AT BS400 BETWEEN S8R TO S9R.  REPAIRED FUSELAGE FRAME AT BS400 BETWEEN S8R TO S9R IAW TASK CARD M1C53002.
